MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT CIOS SPIN; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH- AT CIOS SPIN; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10308194
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the cios spin system.In preparation for the 3d scan, the c-arm automatically moved to the end position to start the test run.This was interpreted as an unintended system movement.There is no report of impact to the state of health of any patient or user involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
The investigation revealed that there was no system failure and the system was operating as specified.It was reported that an unintended motorized movement occurred on a cios spin system.The incident occurred on a customer test system that had a new third-party navigation marker frame installed for testing purposes.The test was initiated by the company (nuvasive).The attachment of the said test object meant additional weight and incorrect load distribution at the system.This resulted in a different mechanical load and the mentioned movement behavior described in the complaint.The log files of the system were analyzed and there was no evidence of unintended motorized movement.The reported incident was also reproduced by siemens test center and no motorized movement could be observed.Instead, there was a mechanical movement caused by additional weight attached by a third party for testing purposes.In addition, the application specialist confirmed that the sound of mechanical movement was misidentified as the sound of motorized movement.The mentioned third-party component has been removed.No similar incidents have been reported.

Brand Name
CIOS SPIN
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
siemensstrasse 1
forchheim, germany 91301
GM  91301
MDR Report Key12197045
Report Number3004977335-2021-88581
Device Sequence Number1323552
Product Code OWB
UDI-Device Identifier04056869153506
UDI-Public04056869153506
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K210054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10308194
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer08/30/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1